I was on 6th day bad yeast infection Doctor gave me 7 100mg Fluconazole and started taking it with Cipro and Flag can you take them together or should they be space. having some fast heart beats over here, HELP
Using ciprofloxacin together with fluconazole can increase the risk of an irregular heart rhythm that may be serious and potentially life-threatening, although it is a relatively rare side effect.
Click on the link for the full interaction report:
I suggest someone takes you to the ER, messing with your heart is a serious thing, your Dr. should have explained this to you, it is his/her responsibility to know, and inform the patient.
Get well soon.-masso.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2011 • 1 answer
Posted 17 Mar 2013 • 4 answers
Posted 22 Sep 2013 • 2 answers
Doctor prescribed fluconazole for yeast infection but called back and said it was BV instead. Will I
Posted 4 Apr 2017 • 2 answers
Posted 11 days ago • 0 answers